# SDR FDEA201102180620

- Difficulty date: February 18, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631526
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP TEE CAP FLOORBEAM MAIN CABIN ENTRY WAY, STA 328, LBL 35.  CUTOUT DAMAGED AREA,   FABRICATED TEE CAP AND REPAIR ANGLES, & INSTALLED IAW SRM 53-10-1, FIG 1, 53-10-8 FIG 9, 51-30-5, 51-10-2, 51-30-2, AND FAS ENGINEERING REPORT NR 2-37153-801, REV A.
